MathSciNet Relay Station
MathSciNet bibliographic data
MR1487323 35J65
Ma, Xi-Nan A necessary condition of solvability for the capillarity boundary of Monge-Ampère equations in two dimensions. Proc. Amer. Math. Soc. 127 (1999), no. 3, 763–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement